# SDR AALA201810099019

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 17,153 hours, 6,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT AFT CABIN ENTRY DOOR EXIT LIGHT MISSING. MAINTENANCE REPLACED LIGHT ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01.
